How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Owen Your Own Question
Dr. Owen
Dr. Owen, Doctor
Category: Health
Satisfied Customers: 55754
Experience:  Board Certified Physician and US Medical School Graduate
18703594
Type Your Health Question Here...
Dr. Owen is online now
A new question is answered every 9 seconds

I am on week 3 using Victoza I have taken the full dose twice.

Resolved Question:

I am on week 3 using Victoza I have taken the full dose twice. I have gone thru menopause, I am 55 and have not had a period for 2 years. I just started spotting very, very lightly. Could the Victoza be causing this???
Submitted: 6 years ago.
Category: Health
Expert:  Dr. Owen replied 6 years ago.
Hello,
If you are overweight, this could be a reason for your bleeding - but you do NEED to have this evaluated since you are having menopausal bleeding and this could be an endometrial cancer, a cervical cancer, but it could also be a thyroid problem, it could be menopausal bleeding (such as having a vaginal dry from no estrogen) - so you need to have a pelvic exam, a PAP smear, a pelvic ultrasound, and endometrial biopsy, and a TSH thyroid blood test.
Customer: replied 6 years ago.
Is spotting a side effect of Victoza?
Expert:  Dr. Owen replied 6 years ago.
Hello,
Spotting is NOT necessarily a side effect of Victoza unless you have PCOS - Polycystic ovarian syndrome and most women with PCOS are usually over weight.
Dr. Owen and 3 other Health Specialists are ready to help you